INEQUALITIES FOR CO-ORDINATED m-CONVEX FUNCTIONS VIA RIEMANN-LIOUVILLE FRACTIONAL INTEGRALS


Yıldız Ç., TUNÇ M., Kavurmacı Önalan H.

INTERNATIONAL JOURNAL OF ANALYSIS AND APPLICATIONS, vol.5, no.1, pp.45-55, 2014 (ESCI)

  • Publication Type: Article / Article
  • Volume: 5 Issue: 1
  • Publication Date: 2014
  • Journal Name: INTERNATIONAL JOURNAL OF ANALYSIS AND APPLICATIONS
  • Journal Indexes: Emerging Sources Citation Index (ESCI)
  • Page Numbers: pp.45-55
  • Van Yüzüncü Yıl University Affiliated: Yes